Teoremi limiti funzionali per sistemi moltiplicativi. Nota III
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 55 (1973) no. 6, pp. 686-691
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this part III (cf. [1] and [2]) we prove a functional limit theorem for random elements in the space $(D,\mathcal{D})$ constructed on the basis of the partial sums of a series $\sum_{j=1}^{\infty} a_{j}r_{j}(h) \psi_{j}(x)$ where $\{r_{j}(h)\}$ denotes the system of Rademacher functions, $a_{j} \in \mathbf{R}$, and $\{\psi_{j}(x)\}$ is a uniformly bounded orthonormal system in the interval [0,1]. We also consider the linear means of $\sum a_{j}\psi_{n_{j}}(x)$, where $\{\psi_{j}\}$ is the Walsh orthonormal system and $n_{j+1}/n_{j} \ge q > 1$.
@article{RLINA_1973_8_55_6_a9,
author = {Gonzalez Villalobos, Alvaro},
title = {Teoremi limiti funzionali per sistemi moltiplicativi. {Nota} {III}},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {686--691},
year = {1973},
volume = {Ser. 8, 55},
number = {6},
zbl = {0294.60026},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1973_8_55_6_a9/}
}
TY - JOUR AU - Gonzalez Villalobos, Alvaro TI - Teoremi limiti funzionali per sistemi moltiplicativi. Nota III JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1973 SP - 686 EP - 691 VL - 55 IS - 6 UR - http://geodesic.mathdoc.fr/item/RLINA_1973_8_55_6_a9/ LA - it ID - RLINA_1973_8_55_6_a9 ER -
%0 Journal Article %A Gonzalez Villalobos, Alvaro %T Teoremi limiti funzionali per sistemi moltiplicativi. Nota III %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1973 %P 686-691 %V 55 %N 6 %U http://geodesic.mathdoc.fr/item/RLINA_1973_8_55_6_a9/ %G it %F RLINA_1973_8_55_6_a9
Gonzalez Villalobos, Alvaro. Teoremi limiti funzionali per sistemi moltiplicativi. Nota III. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 55 (1973) no. 6, pp. 686-691. http://geodesic.mathdoc.fr/item/RLINA_1973_8_55_6_a9/